# SDR 04FDEA01508

- Difficulty date: May 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FLAP IB HINGE (WING SIDE), SIDE LINK SPOTFACE FOUND CORRODED.  RT WING O/B FLAP I/B HINGE (WING SIDE), SIDE LINK SPOTFACE CORROSION REMOVED AS PER CMM 57-44-08 FIG 1, PAGES 402 TO 407.  ORIGINAL THICKNESS OF LUG: 0.429,   MATERIAL REMOVED: 0.002, REMAINING THICKNESS OF LUG: 0.427. REPAIRED AS PER EA 1-5750-76678. RT OUTBOARD TRAILING EDGE FLAPS I/B HINGE BRACKET (WING SIDE) ACTUATOR ATTACHMENT LUGS, UPPER I/B ATTACHMENT FLANGE AND BORE REPAIR.
